I have been taking Lexapro and clonazepam for about 4 months and they have worked well for me. During that time I did not experience any weight gain. Just recently, I started taking enablex and also am on the Estring. I have been gaining a lot of weight and I think it is the drugs but don't know which drug. Does anyone have an idea which drug would cause weight gain?
YES, all the drugs you are taking EXCEPT Enablex list weight gain as side effects. It could be the Lexapro and Clonazepam are just now kicking in. That was the time it affected my weight gain. The Estring is a metabolic/hormonal drug that can also affect your weight.
These drugs also can give you a sense of well being that can translate into eating MORE, becoming more lax about moving MORE - remember weight gain is SIMPLE MATH - calories in minus calories out = weight loss. Moving around more burns calories - period - but you must burn more than you eat or you will gain weight.
You can blame the pills, but you CAN STOP the weight gain and begin weight loss by re-reading the paragraph above AND applying it to your life.
I know I am being hard on you but you NEED the pills and you must make adjustments in your life or be a victim of the side effects.
All the best, and give it a go, OK?
- Enablex Drug Information
- Estring Drug Information
- Lexapro Drug Information
- Clonazepam Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 19 Jun 2011 • 1 answer
Posted 3 Jun 2016 • 2 answers
Posted 2 Apr 2017 • 2 answers